# SDR 2007UALA02204

- Difficulty date: June 24, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 48,659 hours, 17,847 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER DETACHED AT 2L.  REINSTALLED EXIT SIGN COVER.
